# SDR FDEA201004181243

- Difficulty date: April 18, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777*
- Aircraft serial: 37723
- Aircraft time: 419 hours, 83 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11506K0334
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

LT MLG TIRES DEFLATED DURING TAXI CHECK.  SHOWS EVIDENCE OF FIRE/OVERHEAT AND FIRE SUPPRESSION AGENTS.  R & R THE NR 1 FWD BRAKE LINE, THE NR 1 AFT BRAKE LINE AND SWIVEL ASSY AND THE NR 5 BRAKE LINE.   R & R LT MLG BRAKE ASSEMBLIES IAW MM 32-45-07-4-0.  BLEED , LEAK AND OPS CHECK NORMAL IAW AMM 32-41-00-2. OK FOR SVC. COMPLIED WITH HIGH ENERGY STOP/HEAT DAMAGE/BRAKE FIRE INSP IAW AMM 05-51-14-2-0.  OK FOR SVC.
